MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a laparoscopic umbilical hernia repair was performed on (b)(6) 2025.During this procedure, it was reported that the yellow anchor of the ventralight st echo ps became detached from the inflation tube.However, the same mesh was successfully implanted during the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the yellow anchor of the ventralight st echo ps detached from the inflation tube.Sample evaluation shows weld marks are present on both the tubing and anchor confirming the anchor had been welded.Based on sample evaluation of the returned inflation tube and anchor, the most likely root cause is the anchor detached from forces applied while in use.No manufacturing anomalies were found.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 237 units.The instructions-for-use, supplied with the device states, "once the ventralight¿ st mesh with echo ps¿ positioning system is inserted into the abdomen, use a grasper to locate the blue retrieval loop on the inflation tube, ensuring that the blue inflation tube is not wrapped around the mesh and is clearly visible.Pass a suture passer device through healthy skin at the center of the hernia defect (avoid going directly through the umbilicus).Grasp the blue retrieval loop and pull the retrieval loop and inflation tube out of the abdominal cavity.Place an atraumatic clamp or hemostat on the inflation tube at the level of the skin to temporarily hold the device in place.Cut the inflation tube on the dashed line between the retrieval loop and the yellow anchor with surgical scissors to open the tube for inflation.Discard the retrieval loop." and "to deflate the echo ps¿ positioning system, release the clamp on the inflation tube, cut the tube as close to the skin as possible, and then discard the excess tub." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23696396
Report Number1213643-2025-01158
Device Sequence Number15741412
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731(11)250408(17)270328(10)HUKR0367
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5955600
Device Lot NumberHUKR0367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown